MathSciNet Relay Station
MathSciNet bibliographic data
MR2164104 33C05 (33C15 33F05 41A10 65D20)
Luh, W.; Müller, J.; Ponnusamy, S.; Vasundhra, P. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005), no. 252, 1937–1952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement